# SDR MASA2016101812462

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 1,529 hours, 892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ROWS 1 AND 2 INOPERATIVE. REPLACED THE LIGHT.
